# SDR AU960257

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206E
- Engine: Cont IO520F
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 12321391
- Condition: Broken
- Location: Horz Stab Sys
- Component: Cessna, STABILISER
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM ACTUATOR MOUNT BRACKET BROKEN - AIRCRAFT IS USED FOR SKYDIVING WITH DOORS REMOVED AND DEFLECTORFITTED - SUSPECT TURBULANCE CAUSED BY DEFLECTORS CAUSES EXCESSIVETURBULANT AIRFLOW OVER EMPENNAGE - SEE MDR 96/0178 FOR FURTHER INFORMATION
